Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 5, Pages 785–795 (Mi zvmmf2722)  

This article is cited in 1 scientific paper (total in 1 paper)

The stability of the approximate Boolean minimization of a linear form

Yu. N. Sotskov

Minsk

Full text: PDF file (1288 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:5, 699–707

Bibliographic databases:
UDC: 519.714
MSC: Primary 90C31; Secondary 90C09
Received: 15.05.1991
Revised: 18.11.1992

Citation: Yu. N. Sotskov, “The stability of the approximate Boolean minimization of a linear form”, Zh. Vychisl. Mat. Mat. Fiz., 33:5 (1993), 785–795; Comput. Math. Math. Phys., 33:5 (1993), 699–707

Citation in format AMSBIB
\Bibitem{Sot93}
\by Yu.~N.~Sotskov
\paper The stability of the approximate Boolean minimization of a linear
form
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 5
\pages 785--795
\mathnet{http://mi.mathnet.ru/zvmmf2722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1218872}
\zmath{https://zbmath.org/?q=an:0799.90110}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 5
\pages 699--707
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MD81700010}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2722
  • http://mi.mathnet.ru/eng/zvmmf/v33/i5/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. T. Buslaeva, “K voprosu ob ustoichivosti resheniya zadachi kommivoyazhera”, Vestnik ChelGU, 1999, no. 4, 37–44  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:52
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021